On the asymptotic normality of kernel estimators of the long run covariance of functional time series

István Berkes, Lajos Horváth, Gregory Rice

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)150-175
JournalJournal of multivariate analysis
Volume144
DOIs
Publication statusPublished - 2016

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this